EconPapers    
Economics at your fingertips  
 

A Nonsmooth approach to enevelope theorems

Olivier Morand, Kevin Reffett and Suchismita Tarafdar ()
Additional contact information
Olivier Morand: University of Connecticut
Kevin Reffett: Arizona State University
Suchismita Tarafdar: Indian Statistical Institute, New Delhi

Discussion Papers from Indian Statistical Institute, Delhi

Pages: 53 pages
Date: 2011-03
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.isid.ac.in/~pu/dispapers/dp11-03.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:alo:isipdp:11-03

Access Statistics for this paper

More papers in Discussion Papers from Indian Statistical Institute, Delhi Contact information at EDIRC.
Bibliographic data for series maintained by Debasis Mishra ().

 
Page updated 2025-04-03
Handle: RePEc:alo:isipdp:11-03